# SDR SWAA013318

- Difficulty date: December 12, 2001
- Submitted: December 17, 2001
- Operation: Air carrier
- Aircraft: N604SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27955
- Aircraft time: 22,848 hours, 19,978 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND BULKHEAD WEB CRACKED (2 EA) AT BS 178, WL201, RBL 5.0 AND LBL 5.0.  REPAIRED WEB PER SRM.
